# SDR CALA2023050101314

- Difficulty date: May 1, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 72,050 hours, 29,190 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: NA
- Condition: Unknown
- Location: L/G
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SHOCK ABSORBER FAULT DISPLAYED ON UPPER ECAM SCREEN - L-G L/G SHOCK ABSORBER FAULT AT FL360. AP AND AUTOTHRUST LOST 3 MIN LATER. LIMITS. TARGETS ALSO OUT OF LIMITS AFT OF SENSORS. REPLACED BOTH SENSORS PRECAUTIONARY REF AMM TASK 32-31-73-400-005-A. ADJUSTED GAPS AND TARGET POSITION REF AMM TASK 32-31-73-820-006-A. SENSOR INDUCTANCE CHECKS GOOD REF AMM TASK 32-31-73-820-009-A. LOCKED LOG PAGE DUE TO HISTORY ASSOCIATED MESSAGE ''N LG SHOCK ABSORBER (2526GM)'' SHOWING W/BOTH NEED TO ACCOMPLISH LANDING GEAR BITE TEST REF AMM TASK LGCIU''S AS SOURCE. REF TSM 32-31-00-810-868-A, REFERS TO FAULT 32-69-00-740-001-A FOR REPLACEMENT OF SENSORS. SUGGEST SHOWING FOR ''NLG EXT PROX SNSR 24GA TGT POS''. REF TSM TASK ACCOMPLISH NLG STRUT SERVICE AND GEAR SWING DO TO RECENT HEAVY 32-31-00-810-842-A, FOUND 24GA AND 25GA TARGET GAP OUT OF VISIT. ADD EMP:101154 ITEM UNLOCKED FOR CLEARING ACTION ACCOMPLISHED NOSE GEAR SWING OPS CHECKED, SWITCHES OPERATED OK, NO MSGS NOTED. BITE CHECKED OK.
